Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Can stopping Wellbutrin XL after two years affect thyroid levels?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 301 Questions
Can stopping Wellbutrin XL after two years affect my thyroid levels? I have had trouble balancing my thyroid anyway, and had been told to decrease Thyroid meds. Now, for the last 2-3 weeks since stopping Wellbutrin (w/doc's guidance) I am so tired I can hardly move, although I am not more depressed.

Help, please? Thanks! I prefer an endocrinologist. Please advise.
Posted Sun, 22 Sep 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. David Okia 3 hours later
Brief Answer:
No stopping welbutrin does not affect thyroid

Detailed Answer:

Thanks for your question.

Based on my extensive experience with thyroid patients Wellbutrin does not affect thyroid levels when stopped.
You are experiencing withdrawal symptoms of welbutrin that is why you are feeling tired and hard to move.

I would recommend you report this withdrawal symptoms urgently to your doctor, continue with thyroid medication and have relaxation exercises, Yoga and diet XXXXXXX in vegetables.

Hope I answered your question, will be happy to help you if you have other queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor